Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 66, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 6 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 6 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
New results and old problems in finite transformation groups
P. A. Smith.
Bull. Amer. Math. Soc. 66 (1960), 401-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125581
Fixed point free involutions and equivariant maps
P. E. Conner and E. E. Floyd.
Bull. Amer. Math. Soc. 66 (1960), 416-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163310
Matrices of zeros and ones
H. J. Ryser.
Bull. Amer. Math. Soc. 66 (1960), 442-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146192
The Summer meeting in East Lansing
J. W. T. Youngs and J. W. Green.
Bull. Amer. Math. Soc. 66 (1960), 465-470
More Information
Full-text PDF Free Access     Request Permissions
Polyhedral homotopy-spheres
John R. Stallings.
Bull. Amer. Math. Soc. 66 (1960), 485-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124905
Combinatorial topology of an analytic function on the boundary of a disk
Charles J. Titus.
Bull. Amer. Math. Soc. 66 (1960), 489-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123008
A general approach to boundary problems
Martin Schechter.
Bull. Amer. Math. Soc. 66 (1960), 495-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132294
On a problem of Kleene’s
R. O. Gandy.
Bull. Amer. Math. Soc. 66 (1960), 501-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122724
A generalization of $H$-spaces
Bruno Harris.
Bull. Amer. Math. Soc. 66 (1960), 503-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126847
On the existence of invariant measures
Fred B. Wright.
Bull. Amer. Math. Soc. 66 (1960), 506-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124463
A family of simple groups associated with the simple Lie algebra of type $( G_{2} )$
Rimhak Ree.
Bull. Amer. Math. Soc. 66 (1960), 508-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125154
Research problem
Bull. Amer. Math. Soc. 66 (1960), 510
More Information
Full-text PDF Free Access     Request Permissions
Representatives and committees of the Society
Bull. Amer. Math. Soc. 66 (1960), 511-513
More Information
Full-text PDF Free Access     Request Permissions
Former presidents
Bull. Amer. Math. Soc. 66 (1960), 513
More Information
Full-text PDF Free Access     Request Permissions
Special funds
Bull. Amer. Math. Soc. 66 (1960), 514-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566088
Endowment fund
Bull. Amer. Math. Soc. 66 (1960), 514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566087
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 66 (1960), 517-524
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 66
Bull. Amer. Math. Soc. 66 (1960), 525-530
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nonlinear problems in random theory, by Norbert Wiener.
Reviewer: William L. Root
Bull. Amer. Math. Soc. 66 (1960), 471-472
Review information
Full-text PDF Free Access
Probability and related topics in physical sciences, by Mark Kac.
Reviewer: Glen Baxter
Bull. Amer. Math. Soc. 66 (1960), 472-475
Review information
Full-text PDF Free Access
Information theory and statistics, by Solomon Kullback.
Reviewer: Seymour Sherman
Bull. Amer. Math. Soc. 66 (1960), 472
Review information
Full-text PDF Free Access
Homotopy theory, by Sze-Tsen Hu.
Reviewer: W. S. Massey
Bull. Amer. Math. Soc. 66 (1960), 475-479
Review information
Full-text PDF Free Access
Abelian groups, by L. Fuchs.
Reviewer: R. A. Beaumont
Bull. Amer. Math. Soc. 66 (1960), 480-482
Review information
Full-text PDF Free Access
Special functions, by Earl D. Rainville.
Reviewer: I. M. Sheffer
Bull. Amer. Math. Soc. 66 (1960), 482-483
Review information
Full-text PDF Free Access
Lectures on ergodic theory, by Paul R. Halmos.
The theory of groups, by A. G. Kurosh.
Grundlagen der Analysis, by E. Landau.
Bull. Amer. Math. Soc. 66 (1960), 484
Review information
Full-text PDF Free Access